MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number RTL10261BL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator.A provider called on behalf of the patient and stated "the rollator is severed completely apart on one side of the rollator.The wheels were completely worn down.The back bar foam was torn.The patient fell and hurt her knee.Her arm hit the ground and her back was hurt." patient went to the er and got x-rays taken but no results have been shared with drive.She sustained scrapes to her legs that resulted in wound care to remove scabbing.The patient doesn't have the ability to return unit for evaluation.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key15485712
Report Number2438477-2022-00099
Device Sequence Number5438823
Product Code ITJ
UDI-Device Identifier00822383262765
UDI-Public00822383262765
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
Report Date (Section F) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRTL10261BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/16/2022
Device Age1 YR
Event Location Other
Date Report to Manufacturer09/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight81 KG
Date Report Sent to FDA09/26/2022